# SDR SWAA2021041262951

- Difficulty date: March 24, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,573 hours, 27,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SHIELD PLATE HAS CORROSION ON AROUND NUT PLATE HOLES FROM STA 497 TO STA 500A. / REMOVED AND REPLACED SHIELD PLATE PER SRM 51-40-02 ( P/N # 143A8126U13 ) .
